Science China Mathematics

, Volume 53, Issue 4, pp 953–965

Conformal isoparametric hypersurfaces with two distinct conformal principal curvatures in conformal space

Articles

DOI: 10.1007/s11425-009-0206-4

Cite this article as:
Nie, C., Li, T., He, Y. et al. Sci. China Math. (2010) 53: 953. doi:10.1007/s11425-009-0206-4

Abstract

The conformal geometry of regular hypersurfaces in the conformal space is studied. We classify all the conformal isoparametric hypersurfaces with two distinct conformal principal curvatures in the conformal space up to conformal equivalence.

Keywords

Lorentz conformal geometryconformal invariantsconformal isoparametric hypersurfaces

MSC(2000)

53A3053C42

Copyright information

© Science China Press and Springer-Verlag Berlin Heidelberg 2010

Authors and Affiliations

  • ChangXiong Nie
    • 1
    • 2
  • TongZhu Li
    • 3
  • YiJun He
    • 4
  • ChuanXi Wu
    • 5
  1. 1.Faculty of Mathematics and Computer SciencesHubei UniversityWuhanChina
  2. 2.School of Mathematical SciencesPeking UniversityBeijingChina
  3. 3.Faculty of SciencesBeijing Institute of TechnologyBeijingChina
  4. 4.School of Mathematical SciencesShanxi UniversityTaiyuanChina
  5. 5.Institute of MathematicsHubei UniversityWuhanChina